# SDR USAA2014032400019

- Difficulty date: March 23, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 42,485 hours, 24,314 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Cracked
- Location: R2 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT NOTICED CRACK IN WINDOW ON 2R DOOR.  VERIFIED CRACK IN 2R DOOR OUTER PANE.  R & R 2R DOOR OUTER PANE, INNER PANE & SEAL IAW AMM 56-31-13-400-002-A.
